# SDR SWAA2022010443427

- Difficulty date: November 15, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer Cup
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ESCAPE SYSTEM; RETAINER CLIPS (BOTH); MEASUREMENTS OUT OF LIMITS ; / [01] REMOVED AND REPLACED BOTH FLOOR-MOUNTED ESCAPE SLIDE BRACKET/CLIP ON THE L1 ENTRANCE FLOOR IN REF. TO B737 AMM 25-66-02-000-801; 25-66-02-400-801. PENDING INSTALLATION TEST; [02] ACCOMPLISHED L-1 DOOR EMERGENCY ESCAPE SLIDE PACK GIRT BAR RETAINER CLIPS CHECK. ALL MEASUREMENTS AT GIRT BARS RETAINING CLIPS ARE WITHIN LIMITS IN REF WITH B737-7 AMM 25-66-01-200-802.
